View Single Post
Old 10-10-2012, 09:12 AM   #5
gmak gmak is offline
Facilitator
(female)
 
Join Date: Oct 2012
Location: USA
Posts: 2,565
gmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB Usergmak HB User
Re: How to stop stomach spasms?

I dont think that 2 months is long enough to be lowering the dose on your own. Let the dr tell you when you can. Thats when you will know. Gastritis, GERD can be followed by peptic ulcers. Especially if you lower your medicine yourself. Please dont take a risk with yourself. If you are still having pain even occasionally, your body is saying something is wrong. Tell your dr. If costs of medicine is problem(these type meds can be expensive!) My dr gets millions of samples, yours may too. Hope you get better!

 
The Following User Says Thank You to gmak For This Useful Post:
Gugulimo (10-10-2012)